# SDR YV3R2021012200427

- Difficulty date: January 20, 2021
- Submitted: January 22, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: B-70V
- Make and model: Robsin R44
- Aircraft serial: 30066
- Aircraft time: 57 hours
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6007
- Part serial: 201750
- Condition: Defective
- Location: Map
- Part time: 57 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED MANIFOLD ABSOLUTE PRESSURE GAGE (M.A.P) P/N: A600-7 NEEDLE INDICATION WAS LAGGING.
